# SDR 2005FA0000409

- Difficulty date: February 11, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N52668
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1241
- Engine: Lyc IO360A1B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE INVESTIGATING A GEAR UP LANDING, IT WAS NOTED THAT THE HYDRAULIC LINE FROM THE LANDING GEAR PUMP WAS CHAFING AGAINST THE FLIGHT CONTROL CABLES ROUTED IN THE BATTERY COMPARTMENT AREA.  SUGGEST INSPECTING THIS AREA FOR CHAFING AND RE-ROUTE HYDRAULIC LINE TO PREVENT CHAFING.  WAS REPLACING INTERIOR PANEL AND MAY HAVE BENT THE LINE INTO THE CABLES. (K)
